# SDR WRLA2009012

- Difficulty date: January 17, 2009
- Submitted: January 19, 2009
- Operation: Air carrier
- Aircraft: N14075
- Make and model: Doug DC-10-30
- Aircraft serial: 46922
- Engine: Ge CF650C2
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Fumes
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

N3 PACKS PRODUCED FUMES IN CABIN.  INSPECTED NR 3 ENG INLET AND EXHAUST, CHECKS OK.  INSPECTED BREATHERS, CHECKS OK.  CHECKED CHIP DETECTOR AND RAN ENG, CHECKS OK.
